# SDR SWIA2025122400003

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 51,195 hours, 34,373 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932213
- Part serial: 23109H2690
- Condition: Cracked
- Location: Zone 200
- Part time: 4,327 hours, 3,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS SIDE WINDOW SHATTERED AT FL370. NO PRESSURE ISSUES. CREW COMPLIED WITH QRH  (FLIGHT 6355)  R & R CA SIDE WINDOW IAW SKYWEST TASK CARD 56-20-1000-SKY, OPS AND LEAK CHECK GOOD.
